# SDR HALA2019022100059

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,447 hours, 4,058 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Temp System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, COCKPIT TEMP SYSTEM INOP. VERY HARD TO CONTROL TEMP IN COCKPIT IT EITHER TOO HOT OR TOO COLD. CKPT TEMP SHOWS 80*F BUT FEELS LIKE 70*F. RESET PACK CONT 1/2 AND ZONE CONT. PERFORMED ECS "BITE". NO FAULTS NOTED. OK FOR SVC.
